Flood, Tucker
- When
- September 19, 4:15 AM EST to 7:00 AM EST
- Where
- Tucker forecast zone
- Reported by
- EMERGENCY MANAGER
Numerous roads remained flooded.
1 flood, as filed by the National Weather Service.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Sep 19, 1:54 AM EST, 2 hours 21 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 254 AM EDT FRI SEP 19 2003 CENTER OF ISABEL MOVING THROUGH THE WEST VIRGINIA MOUNTAINS AT PRESS TIME. BOTH ETA AND GFS MOVE THE REMNANT CENTER DIRECTLY OVER KPIT AND THEN UP INTERSTATE 79 TO KERI BY MID AFTERNOON. WILL KEEP THE HIGH WIND WARNING GOING UNTIL NOON FOR THE MOUNTAIN COUNTIES WHEN THE GRADIENT RELAXES A BIT AND WINDS SHOULD LESSEN. THE RAIN SHIELD IS CONFINED TO THE NORTHERN HALF OF THE STORM SO WE SHOULD SEE THE RAIN ENDING FROM SOUTH TO NORTH THROUGHOUT THE AFTERNOON. WEAKENING FRONT MOVING THROUGH THE WESTERN GREAT LAKES LOOKS TO DRY OUT SOMEWHAT AS ENERGY MOVES NORTH INTO ONTARIO. TRIMMED BACK THE FLOOD WATCH UNTIL NOON WITH THE QUICK-MOVEMENT OF THE STORM AND WILL LET DAY SHIFT DECIDE ITS FATE BASED ON EVENTUAL TRACK. HIGH PRESSURE AND A COOLER NORTH WIND MOVES IN BEHIND THE STORM FOR THE WEEKEND GIVING US A PLEASANT STRETCH UNTIL THE BEGINNING OF THE WEEK. THE WEATHER MAKER FOR THE WEEK WILL BE A FRONT MOVING INTO THE REGION FOR LATE MONDAY INTO TUESDAY. PIT 72 54 71 49 / 90 20 10 10 HLG 71 52 71 49 / 90 20 10 0 MGW 71 52 71 49 / 90 20 10 0 ZZV 72 52 71 49 / 90 20 10 10 PHD 72 52 71 49 / 90 20 10 10 FKL 70 51 66 46 / 100 20 10 10 DUJ 70 51 66 46 / 100 20 10 10 LBE 70 52 69 48 / 90 20 10 10 BTP 70 51 66 46 / 100 20 10 10 IDI 70 52 69 48 / 90 20 10 10 ODM 70 50 67 47 / 90 20 10 10 .PBZ... MD...HIGH WIND WARNING FOR THIS MORNING FOR ZONE MDZ001. FLOOD WATCH UNTIL NOON EDT FRIDAY FOR ZONE MDZ001. OH...FLOOD WATCH UNTIL NOON EDT FRIDAY FOR ZONES OHZ040>041... OHZ049>050...OHZ059...OHZ069. WIND ADVISORY FOR THIS MORNING FOR ZONES OHZ039>041...OHZ048>050... OHZ057>059...OHZ068>069. PA...HIGH WIND WARNING FOR THIS MORNING FOR ZONES PAZ016...PAZ023... PAZ030...PAZ032. FLOOD WATCH UNTIL NOON EDT FRIDAY FOR ZONES PAZ007>009... PAZ013>016...PAZ020>023...PAZ029>032. WIND ADVISORY FOR THIS MORNING FOR ZONES PAZ007>009...PAZ013>015... PAZ020>022...PAZ029...PAZ031. WV...HIGH WIND WARNING FOR THIS MORNING FOR ZONES WVZ023...WVZ041. FLOOD WATCH UNTIL NOON EDT FRIDAY FOR ZONES WVZ001>004...WVZ012... WVZ021>023...WVZ041. WIND ADVISORY FOR THIS MORNING FOR ZONES WVZ001>004...WVZ012... WVZ021>022. TYBURSKI
MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029>032-WVZ001>004-012-021>023-041-191130- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 505 AM EDT FRI SEP 19 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN PENNSYLVANIA EAST CENTRAL OHIO...NORTHERN WEST VIRGINIA AND GARRETT COUNTY MARYLAND. .DAY ONE...TODAY A FLOOD WATCH IS IN EFFECT UNTIL NOON. RAINFALL FROM THE REMNANTS OF HURRICANE ISABEL WILL CAUSE RISES ON AREA STREAMS...CREEKS...AND RIVERS. ONCE THE STORM MOVES TO THE NORTH OF THE REGION BY THIS EVENING...RAINFALL WILL COME TO AN END. A WIND ADVISORY IS IN EFFECT FOR A MAJORITY OF WESTERN PENNSYLVANIA UNTIL NOON. WIND GUSTS WILL REACH 40 MPH. OVER THE MOUNTAIN COUNTIES OF GARRETT COUNTY MARYLAND...PRESTON AND TUCKER COUNTIES IN WEST VIRGINIA...WESTMORELAND...FAYETTE...INDIANA...AND JEFFERSON COUNTIES IN PENNSYLVANIA...WINDS WILL STILL GUST UP TO 50 MPH AND A HIGH WIND WARNING IS IN PLACE UNTIL NOON. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION IS LIKELY LATE TODAY INTO TOMORROW.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH, PA
110 AM EDT FRI SEP 19 2003
TIME(EDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1230 AM REPUBLIC PA WIND DAMAGE
09/19/03 FAYETTE TREES DOWN. REPORTED BY
LAW ENFORCEMENT.
1230 AM OAKLAND MD WIND DAMAGE
09/19/03 GARRETT TREES DOWN. REPORTED BY
EMERGENCY MANAGEMENT.
0100 AM BROCKWAY PA WIND DAMAGE
09/19/03 JEFFERSON TREES DOWN. REPORTED BY
LAW ENFORCEMENT
1100 PM ROWLESBURG WV WIND DAMAGE
09/18/03 PRESTON TREES DOWN. REPORTED BY
LAW ENFORCEMENT
1100 PM PARSONS WV WIND DAMAGE
09/18/03 TUCKER TREES DOWN. REPORTED BY
LAW ENFORCEMENT.
1230 AM COUNTYWIDE PA WIND DAMAGE
09/19/03 WESTMORELAND TREES AND POWER LINES DOWN
NORTHERN AND WESTERN PART
OF COUNTY. REPORTED BY LAW
ENFORCEMENT.PAZ030-032-190700- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 147 AM EDT FRI SEP 19 2003 ...HEAVY RAIN WILL MOVE ACROSS THE REGION... AN AREA OF HEAVY RAIN WILL MOVE WESTWARD INTO FAYETTE AND WESTMORELAND COUNTIES THROUGH 3 AM. RADAR ESTIMATES THAT OVER AN INCH OF RAIN HAS ALREADY FALLEN OVER THE RIDGES SO FAR. ADDITIONAL RAINFALL AMOUNTS BETWEEN ONE AND TWO INCHES ARE POSSIBLE ACROSS FAYETTE AND WESTMORELAND COUNTIES DURING THE NEXT FEW HOURS. WIND GUSTS UP TO 50 MPH ARE ALSO POSSIBLE AND MAY BRING DOWN LARGE TREE LIMBS AND CAUSE POWER OUTAGES. MOTORISTS SHOULD BE ALERT FOR PONDING OF WATER...REDUCED VISIBILITY AND POSSIBLE DEBRIS ON ROADS.
PAZ030>032-WVZ021-022-190800- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 312 AM EDT FRI SEP 19 2003 BANDS OF HEAVY RAIN WILL BE MOVING ACROSS PORTIONS OF FAYETTE...WESTMORELAND...GREENE...MONONGALIA...AND MARION COUNTIES. THE HEAVIEST RAIN WAS MOVING THROUGH OHIOPYLE AND FAICHANCE. OVER AN INCH COULD FALL IN A SHORT PERIOD OF TIME. A FLOOD WATCH CONTINUES UNTIL NOON. IF FLOODINGB ECOMES CERTAIN...WARNINGS WILL BE ISSUED. BE ALERT FOR RAPIDLY RISING WATER...IF YOU LIVE IN A LOW LYING OR FLOOD PRONE AREA.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH, PA
341 AM EDT FRI SEP 19 2003
TIME(EDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0215 AM OAKLAND MD FLASH FLOODS
09/19/03 GARRETT SEVERAL ROADS FLOODED.
REPORTED BY LAW ENFORCEMENTPAZ030-032-190900- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 405 AM EDT FRI SEP 19 2003 A BAND OF HEAVY RAIN EXTENDED FROM FAIRCHANCE IN FAYETTE COUNTY NORTH TO SCOTTDALE IN WESTMORELAND COUNTY. THE BAND OF HEAVY RAIN WAS MOVING NORTH ABOUT 25 MPH. HEAVY RAIN WILL MOVE INTO THE IRWIN...ARONA...AND MADISON AREAS OF WESTMORELAND COUNTY BY 430 AM. AN INCH OR MORE OF RAIN COULD FALL IN A SHORT PERIOD OF TIME. BE ALERT FOR RAPIDILY RISING WATER...ESPECIALLY IF YOU LIVE IN A LOW LYING OR FLOOD PRONE AREA. DO NOT DRIVE ACROSS ANY FLOODED ROAD.
1 flood. Local standard time, as filed.
Numerous roads remained flooded.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in West Virginia in 2003Every state in 2003This day in weather historyWarnings in West Virginia, September 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5374126.